# SDR CALA2025070806330

- Difficulty date: June 21, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 79,321 hours, 29,430 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5710U2
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR  PANEL SUPPPORT STA 987 +6 RBL 36  HAS CORROCION  .DOT251-017 REF AAR N/R 9988006 REMOVED AND REPLACED PANEL SUPPORT AT AFT WET AREA BS 987+6 RBL 36 IN REFERENCE TO B737 SRM 51-40-02-0G-0. STEP 4.B.  REMOVED AND REPLACED PANEL SUPPORT AT AFT WET AREA STA 987+6 RBL 36 IN REFERENCE TO SRM 51-40-02-0G-0. STEP 4.B AND DWG 147A5700.
